skin-hair-icon
Skin turned red
My husband developed a patch on his scalp,he is using salisia ds ointment prescribed by a skin expert .now the area where he uses his cream has turned red.what could be the reason?
1919 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You are suffering from seborrheic dermatitis.. Medicine available for good improvement......As the treatment varies depending on the severity... Send photos of the affected area, for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Please stop it. Please call and visit my clinic . This is not supposed to be used on scalp.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Skin turns white when scratched Eyes turn red after shower Disease that turns skin white
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.